# SDR IPXA2025060115554

- Difficulty date: March 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 62,706 hours, 9,768 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 8 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** LEFT WING # 8 V.C FLAP FOLDING NOSE EXT SKIN SHOWS DENT DAMAGE C/W EO-92978-REQ3
